# SDR SWIA200923361

- Difficulty date: December 24, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 35,311 hours, 49,711 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS ALTIMETER READING DIFFERS BY 120 TO 200 FEET.  (FLT 5714)  REPLACED FIRST OFFICERS ALTIMETER.
